# SDR USAA051320

- Difficulty date: November 2, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERT STAB TRANSITION ANGLE LEFT SIDE AFT OF REAR ATTACH POINT.  FABRICATED AND INSTALLED NEW ANGLE IAW TR 53-20-05A, DEFECT SIZE: 12".
